# SDR ASAA2025020956828

- Difficulty date: February 9, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,639 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR 9L AND STA1088 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR PERMANENT REPAIR TO FUSELAGE SKIN PANEL P/N 148A3311-1 BETWEEN STA 1064 -1088, STR 9L IAW EA 800-53EA-28279 REV00. SRXR430X.
